# SDR RRXA98569

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misdrilled
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LONGERON 25 RIGHT AT FS 280 WITH MISDRILLED HOLES.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05520 AND AREA TREATED IAW DC-8 SRM 51-1-8.
